# SDR 6CBA2025121625001

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N413AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2413
- Aircraft time: 1,153 hours, 996 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Adapter
- Part number: 9742001504
- Part serial: S23237666
- Condition: Faulty
- Location: Zone 100
- Part time: 1,153 hours, 996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE FLIGHT FROM KPSM TO KBTV, THE CREW EXPERIENCED DURING CLIMB THE YAW DAMP WOULD NOT ENGAGE.  ON THE THIRD ATTEMPT TO ENGAGE THE YAW DAMP, AP FAIL CAS MESSAGE FOLLOWED 2 SECONDS LATER BY A RED TRIM RUNAWAY CAS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO KPSM WHERE THERE WAS AN UNEVENTFUL LANDING.  TECHNICIANS REMOVED AND REPLACED THE YAW TRIM ADAPTER SSSD RELAY A262K4 IAW WDG 91-10-08. PERFORMED A/P ADJ/TEST IAW AMM-12-C-22-10-00-00A-903A-A WITH NO DEFECTS.
